# SDR A6WA201040841

- Difficulty date: October 6, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- Engine: Ge CF34*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Chafed
- Location: Rt Flap Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP ALIGNMENT GUIDE (FLAP SIDE CHAFED) AND ROLLER IS STIFF AND CRUNCHY C/W REO 601R-57-53-832.
